# SDR DHL2005803548

- Difficulty date: December 7, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Elongated
- Location: Lt Wing Flap
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP LWR PLATING RIVETS HOLES ELONGATED BETWEEN XF 210.000 AND XF 247.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 12-06-2005, DWG AA33-53-R10 REV IR DATE 11-22-05.  REMOVED DAMAGED EXISTING SOLID PLATING, FABRICATED NEW PLATING (2024T3 0.050") IAW DWG AA33-53-R10, SRM 51-1-22.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW DWG AA33-53-R10, SRM 51-1-21, SRM 51-3-0.
